Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable functions on certain Banach spaces


Authors: Robert Bonic and John Frampton
Journal: Bull. Amer. Math. Soc. 71 (1965), 393-395
DOI: https://doi.org/10.1090/S0002-9904-1965-11310-6
MathSciNet review: 0172084
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Kurzweil, On approximation in real Banach spaces, Studia Math. 14 (1954), 213-231. MR 68732
  • 2. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 3. G. Restrepo, Differentiable norms in Banach spaces, Bull. Amer. Math. Soc. 70 (1964), 413-414. MR 161129


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11310-6

American Mathematical Society